It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board


Pain Management Board Index


Hi Dave, Sorry i didn't see this post sooner, as I have been on tramadol (ultracet) for the better part of a decade. Did your prescribing doctor okay a cold turkey stop of this medication? There is a HIGH risk of seizure with coming off of tramadol, or with over dosing, which is obviously not an issue with you. If you still feel shaky, please start taking one a day until you can get your doctors advice. the pharmacy could also be a good advice resource for you. I have no idea if you have these risks given the small dose you were on, but let me add that having withdrawal symtoms does not make you an ADDICT! It simply means your body was dependant on the medication to feel 'normal'. If you havent resorted to doctor shopping and use of illegal drugs, you are not an addict, and at your dosage, you should have no problem. But please call your doctor ASAP to find out for sure. Hope this helped! ~Fabby :wave:





All times are GMT -7. The time now is 02:44 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!